Bulletin of the American Mathematical Society

Review: Solomon Lefschetz, Applications of algebraic topology

John Ewing

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 5 (1976), 676-681.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538208

Citation

Ewing, John. Review: Solomon Lefschetz, Applications of algebraic topology. Bull. Amer. Math. Soc. 82 (1976), no. 5, 676--681. https://projecteuclid.org/euclid.bams/1183538208


Export citation